A Estabilidade do Estado Homogêneo em Metapopulações com Estrutura Etária

M.L. de CASTRO, J.A.L. da SILVA

Abstract


Neste trabalho obtemos um modelo discreto para uma metapopulação com estrutura etária. Mostramos que um mecanismo de migração dependente so- mente da idade dos indivíduos não pode vir a estabilizar o ponto de equilíbrio homogêneo de um sistema previamente instável na ausência de migração, mas pode tornar instável um conjunto desacoplado de populações estáveis, o que caracteriza a migração como um processo desestabilizador.

References


[1] M.L. Castro, O Efeito da Migração sobre a Homogeneidade em Metapopulações", Dissertação de Mestrado, Universidade Federal do Rio Grande do Sul, 2001.

A. Hastings, Age dependent dispersal is not a simple process: density depen- dence, stability, and chaos, Theor. Pop. Biol., 41 (1992), 388-400.

E.I. Jury, The inners approach to some problem of system theory, IEEE Trans. Automatic Contr., 16 (1971), 233-240.

P. Lancaster and M. Tismenetsky, The Theory of Matrices", Academic Press, London, 1985.

P. Rohani, R.M. May and M.P. Hassel, Metapopulation and equilibrium sta- bility: the e®ects of spatial structure, J. Theor. Biol., 181 (1996), 97-109.

J.A.L. Silva, M.L. Castro and D.A.R. Justo, Stability in a density-dependent metapopulation model, Bull. Math. Biol., to appear.

J.A.L. Silva and T.G. Hallam, Compensation and stability in nonlinear matrix models, Mathematical Biosciences, 110 (1992), 67-101.




DOI: https://doi.org/10.5540/tema.2002.03.02.0073

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



TEMA - Trends in Applied and Computational Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)
ISSN: 1677-1966  (print version),  2179-8451  (online version)

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia